We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

The planar shape of drumlins.

Spagnolo, M. and Clark, C.D. and Hughes, A.L.C. and Dunlop, P. and Stokes, C.R. (2010) 'The planar shape of drumlins.', Sedimentary geology., 232 (3-4). pp. 119-129.

Item Type:Article
Keywords:Glacial geomorphology, Quantitative geomorphology, Drumlin, Planar shape, Lemniscate loop, GIS, Remote sensing.
Full text:Full text not available from this repository.
Publisher Web site: |
Date accepted:No date available
Date deposited:No date available
Date of first online publication:December 2010
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar